# SDR 2001UALA00510

- Difficulty date: April 1, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Aircraft time: 66,918 hours, 38,294 cycles
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW  REPORTED AIRFRAME VIBRATION AT HIGHER SPEEDS.  NO VIBRATION AT LOWER SPEEDS. SUPPLEMENTAL DATA UPDATE RIGHT HAND INBOARD AFT FLAP ECCENTRIC REQUIRED ADJUSTMENT.  NO PARTS REPLACED.  SYSTEM CHECKS NORMAL.
